# SDR DALA2023072005881

- Difficulty date: July 17, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N953DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38739
- Aircraft time: 24,717 hours, 14,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2870942) TAIL STRIKE DAMAGE TO LOWER FUSELAGE SKIN BETWEEN STA 844. COMPLIED WITH ER/A 610419-14 REV. ORIG. ALL PRI 610419-14 REVS. 0 THRU 4 ARE COMPLIED WITH AND MATCH FINALE ER/A 610419-14 REV. ORIG.
